Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 21, 2010, 3:09 AM CDT for Butler County, Seward County, Nebraska. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 3:09 AM CDT (08:09 UTC)
- Expired
- Jun 21, 2010, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 67 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:00 AM CDT | HEAVY RAIN 2.9 | Surprise, NE | |
| Jun 21, 7:29 AM CDT | FLASH FLOOD | 5 W Staplehurst, NE | LINCOLN CREEK AT 406TH AND BRANCH OAK IS BANK FULL AND SOME FARM FIELDS ARE FLOODED. SOME COUNTY ROADS ARE FLOODED WEST OF THIS POSITION. |
| Jun 21, 7:29 AM CDT | HEAVY RAIN 4 | Dwight, NE | FOUR INCHES OF RAIN REPORTED IN DEWIGHT. PLUMB CREEK WAS REPORTED TO BE AT FLOOD STAGE. |
| Jun 21, 7:45 AM CDT | FLASH FLOOD | 6 N Utica, NE | WILD CAT CREEK AT 462ND STREET AND DAVEY ROAD WAS REPORTED TO BE BANK FULL AND STARTING TO FLOOD SOME ROADS AND CROP LAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 260 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -495 J/kg
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
455 WGUS53 KOAX 210809 FFWOAX NEC023-159-211400- /O.NEW.KOAX.FF.W.0013.100621T0809Z-100621T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 309 AM CDT MON JUN 21 2010 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * FLASH FLOOD WARNING FOR RAPID RIVER RISES IN... NORTHERN SEWARD COUNTY IN SOUTHEAST NEBRASKA SOUTHERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA * UNTIL 900 AM CDT * AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES THAT AROUND 2 INCHES OF RAINFALL HAS OCCURRED SINCE 2 AM. ADDITIONAL THUNDERSTORMS WILL TRAIN ACROSS THE SAME AREA DURING THE EARLY MORNING HOURS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL LIKELY CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BEE...BRAINARD...DWIGHT...STAPLEHURST...ULYSSES AND UTICA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4124 9692 4100 9693 4085 9736 4109 9736 $$ MEYER
2 follow-up statements
908 WGUS73 KOAX 210953 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 453 AM CDT MON JUN 21 2010 NEC023-159-211400- /O.CON.KOAX.FF.W.0013.000000T0000Z-100621T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUTLER NE-SEWARD NE- 453 AM CDT MON JUN 21 2010 ...FLASH FLOOD WARNING FOR THUNDERSTORMS PRODUCING HEAVY RAIN REMAINS IN EFFECT FOR NORTHERN SEWARD AND SOUTHERN BUTLER COUNTIES UNTIL 900 AM CDT... AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THOUGH RAINFALL AMOUNTS HAD BEEN SLIGHTLY LIGHTER BETWEEN 4 AM AND 5 AM...ANOTHER SHOT OF THUNDERSTORMS AND HEAVY RAIN IS EXPECTED TO MOVE ACROSS THE SAME AREA BETWEEN 5 AM AND 6AM CDT. RUNOFF FROM THIS EXCESSIVE RAINFALL MAY CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...BEE...BRAINARD...DWIGHT...STAPLEHURST...ULYSSES AND UTICA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4124 9692 4100 9693 4085 9736 4109 9736 $$ MEYER
104 WGUS73 KOAX 211355 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 855 AM CDT MON JUN 21 2010 NEC023-159-211408- /O.EXP.KOAX.FF.W.0013.000000T0000Z-100621T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUTLER NE-SEWARD NE- 855 AM CDT MON JUN 21 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN SEWARD AND SOUTHERN BUTLER COUNTIES WILL BE ALLOWED TO EXPIRE AT 900 AM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA MAY CONTINUE TO RUN BANK FULL FOR A FEW MORE HOURS BEFORE STARTING TO RECEDE. MINOR FLOODING MAY CONTINUE PRIMARILY ACROSS LOW FARM LAND. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4124 9692 4100 9693 4085 9736 4109 9736 $$ MEYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 2:42 AM CDT, 27 minutes earlier.
Area forecast discussion, Jun 21, 2:42 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
242 AM CDT MON JUN 21 2010
.DISCUSSION...
ANOTHER BUSY NIGHT AS NEXT IN A SERIES OF MCS ENCROACHES ON THE
AREA WITH MORE HEAVY RAIN. BASICALLY THINGS DON'T CHANGE MUCH IN
THE PATTERN UNTIL LATE WEDNESDAY WHEN COLD FRONT MOVES THROUGH THE
AREA AND PUSHES MAIN FOCUS FOR STORMS FURTHER SOUTH AND UPPER
RIDGE BUILDS OVER THE NORTHERN PLAINS.
WILL CONTINUE THE FLASH FLOOD WATCH FOR ALL THE AREA THROUGH 7 AM WITH
EXTENSION POSSIBLE DEPENDING ON LOCATION OF THIS NEXT ROUND OF STORMS.
NO CHANGE TO THE EXTENDED AT THIS TIME.
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
06Z TAFS
A NEARLY STATIONARY FRONT EXTENDING OVER CNTRL/ERN NEB WILL RESULT
IN ADDITIONAL CONVECTIVE ACTIVITY FOR ALL TERMINALS THRU ABOUT
21/18Z TODAY.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR NEZ011-012-
015>018-030>034-042>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR IAZ043-055-056-
069-079-080-090-091.
&&
FOBERT/MEYERHazardous weather outlook, Jun 20, 5:32 PM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 532 PM CDT SUN JUN 20 2010 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-211245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 532 PM CDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ACROSS SOUTHERN NEBRASKA...WITH STORMS SPREADING ACROSS EASTERN NEBRASKA AND WESTERN IOWA THROUGH THE OVERNIGHT HOURS. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...AS WELL AS HEAVY RAIN. BECAUSE ADDITIONAL HEAVY RAINFALL IS ANTICIPATED THROUGH TONIGHT...A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH MONDAY MORNING. ANY HEAVY RAIN WILL EXACERBATE FLOODING PROBLEMS ALONG PORTIONS OF THE ELKHORN...PLATTE...NISHNABOTNA...AND MISSOURI RIVERS AS WELL AS THEIR TRIBUTARIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE OUTLOOK AREA MONDAY AND TUESDAY. A STALLED FRONTAL BOUNDARY IN THE REGION THROUGH TUESDAY WILL CONTINUE TO BRING A CHANCE OF THUNDERSTORMS TO THE AREA. ALTHOUGH EXACT TIMING AND LOCATION ARE UNCERTAIN AT THIS TIME...DUE TO FAVORABLE SHEAR AND STRONG INSTABILITY...SOME OF THE STORMS COULD BE SEVERE MONDAY AND TUESDAY. TYPICALLY THIS WEATHER PATTERN RESULTS IN STRONG TO SEVERE STORMS IN THE LATE AFTERNOON AND EVENING HOURS... WHICH EVOLVE INTO CLUSTERS OF STORMS THAT MOVE SLOWLY DURING THE NIGHT AND PRODUCE HEAVY RAIN. ONGOING RIVER FLOODING IN THE ELKHORN...PLATTE...NISHNOBOTNA AND MISSOURI RIVER BASINS COULD BE AGGRAVATED AS A RESULT OF REPEATED HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...PARTICULARLY IN SOUTHEAST NEBRASKA. ALSO...REPORTS OF HEAVY RAINFALL ACROSS THE AREA WOULD BE USEFUL. MAYES
In the hours before
Local storm report, Jun 20, 11:11 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1111 PM CDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM FLASH FLOOD 3 S OAKLAND 41.79N 96.47W
06/20/2010 BURT NE LAW ENFORCEMENT
WATER ACROS HIGHWAY 77 AT THIS LOCATION. ALSO WATER
AFFECTING HIGHWAY 32 AROUND MILE MARKER 89-90.
&&
BMAYESLocal storm report, Jun 20, 11:22 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1122 PM CDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HEAVY RAIN LINCOLN 40.82N 96.69W
06/20/2010 M3.50 INCH LANCASTER NE EMERGENCY MNGR
CHENEY ST BETWEEN 98TH AND 92ND.
1118 PM FLASH FLOOD LINCOLN 40.82N 96.69W
06/20/2010 LANCASTER NE EMERGENCY MNGR
FLOODING AT ARBOR AND 56TH, HWY 77 AND ALVO, HWY 77 AND
144TH, AND 26TH AND SALTILLO.
1118 PM HEAVY RAIN LINCOLN 40.82N 96.69W
06/20/2010 E2.26 INCH LANCASTER NE EMERGENCY MNGR
27TH AND OLD CHENEY
1118 PM HEAVY RAIN LINCOLN 40.82N 96.69W
06/20/2010 M2.17 INCH LANCASTER NE EMERGENCY MNGR
87TH AND A ST.
&&
BMAYESLocal storm report, Jun 20, 11:25 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1125 PM CDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HEAVY RAIN STANTON 41.95N 97.22W
06/20/2010 M3.75 INCH STANTON NE EMERGENCY MNGR
1124 PM FLASH FLOOD STANTON 41.95N 97.22W
06/20/2010 STANTON NE EMERGENCY MNGR
STREETS FLOODED IN TOWN. WATER BEGINNING TO RECEDE.
&&
BMAYESLocal storm report, Jun 21, 1:05 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
105 AM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM HAIL 1 N DENTON 40.75N 96.84W
06/20/2010 E1.00 INCH LANCASTER NE STORM CHASER
1126 AM HAIL 5 NE WILBER 40.53N 96.90W
06/20/2010 E1.00 INCH LANCASTER NE EMERGENCY MNGR
COVERED THE GROUND. 0.50 INCH RAINFALL IN 10 MINUTES
1129 AM HAIL 2 WSW CRETE 40.61N 96.99W
06/20/2010 E1.25 INCH SALINE NE TRAINED SPOTTER
1129 AM TSTM WND GST WILBER 40.48N 96.96W
06/20/2010 E62.00 MPH SALINE NE EMERGENCY MNGR
SEVERAL POWER LINES DOWN, POWER KNOCKED OUT FOR 15
MINUTES AND SEVERAL STREETS CLOSED DUE TO TREES, SOME AS
BIG AS 6 INCHES IN DIAMETER
1129 AM HAIL CRETE 40.63N 96.96W
06/20/2010 E1.25 INCH SALINE NE PUBLIC
1145 AM TSTM WND GST 1 E DE WITT 40.40N 96.90W
06/20/2010 E70.00 MPH GAGE NE TRAINED SPOTTER
MEDIUM-SIZED TREES BENT 45 DEGREES. MULTIPLE BRANCHES
DOWN 2-INCHES IN DIAMETER.
1152 AM HAIL 8 E CLATONIA 40.46N 96.70W
06/20/2010 E1.00 INCH GAGE NE LAW ENFORCEMENT
1202 PM HAIL 14 N BEATRICE 40.47N 96.75W
06/20/2010 E1.00 INCH GAGE NE EMERGENCY MNGR
COVERING THE ROAD.
1202 PM HAIL 2 S ADAMS 40.43N 96.51W
06/20/2010 E2.75 INCH GAGE NE EMERGENCY MNGR
1207 PM TSTM WND GST 1 SW FALLS CITY 40.06N 95.61W
06/20/2010 E70.00 MPH RICHARDSON NE LAW ENFORCEMENT
LARGE AREA OF CORN FIELD FLATTENED.
1207 PM HAIL 4 E DAWSON 40.13N 95.75W
06/20/2010 E0.75 INCH RICHARDSON NE TRAINED SPOTTER
1211 PM HAIL 6 W ADAMS 40.46N 96.63W
06/20/2010 E1.75 INCH GAGE NE LAW ENFORCEMENT
1218 PM HEAVY RAIN MILFORD 40.77N 97.05W
06/20/2010 E0.50 INCH SEWARD NE TRAINED SPOTTER
1240 PM HEAVY RAIN BENNET 40.68N 96.51W
06/20/2010 E1.25 INCH LANCASTER NE EMERGENCY MNGR
1245 PM HAIL 6 S TECUMSEH 40.28N 96.19W
06/20/2010 E1.00 INCH JOHNSON NE TRAINED SPOTTER
TSTM WIND GUST ESTIMATED AT 60 MPH
1258 PM HEAVY RAIN BEATRICE 40.27N 96.75W
06/20/2010 M0.50 INCH GAGE NE AWOS
0.53 SINCE MIDNIGHT
1258 PM HEAVY RAIN COLUMBUS 41.43N 97.36W
06/20/2010 E1.04 INCH PLATTE NE AWOS
IN LAST 12 HOURS
0109 PM HAIL HUMBOLDT 40.17N 95.94W
06/20/2010 E1.00 INCH RICHARDSON NE TRAINED SPOTTER
0157 PM HAIL FALLS CITY 40.07N 95.60W
06/20/2010 E0.88 INCH RICHARDSON NE TRAINED SPOTTER
0203 PM HAIL JOHNSON 40.41N 96.00W
06/20/2010 E0.88 INCH NEMAHA NE EMERGENCY MNGR
0704 PM HAIL 6 WSW LINCOLN 40.78N 96.79W
06/20/2010 E0.88 INCH LANCASTER NE TRAINED SPOTTER
0723 PM HAIL BELLEVUE 41.16N 95.92W
06/20/2010 E0.75 INCH SARPY NE TRAINED SPOTTER
0745 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.00 INCH LANCASTER NE TRAINED SPOTTER
33RD AND SUPERIOR. RELAYED BY WFO HASTINGS.
0746 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.00 INCH LANCASTER NE TRAINED SPOTTER
0756 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E0.88 INCH LANCASTER NE TRAINED SPOTTER
0800 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.50 INCH LANCASTER NE LAW ENFORCEMENT
0800 PM HAIL 2 N LINCOLN 40.85N 96.69W
06/20/2010 E2.75 INCH LANCASTER NE LAW ENFORCEMENT
0805 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.00 INCH LANCASTER NE TRAINED SPOTTER
27TH AND SUPERIOR
0805 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 M1.75 INCH LANCASTER NE TRAINED SPOTTER
33RD AND HOLDREGE
0805 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.75 INCH LANCASTER NE TRAINED SPOTTER
NORTH 1ST STREET IN LINCOLN
0805 PM HAIL 3 N LINCOLN 40.86N 96.69W
06/20/2010 E1.50 INCH LANCASTER NE TRAINED SPOTTER
0809 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.00 INCH LANCASTER NE PUBLIC
27TH AND SUPERIOR
0830 PM HEAVY RAIN 4 ENE LINCOLN 40.84N 96.62W
06/20/2010 M2.00 INCH LANCASTER NE TRAINED SPOTTER
ALSO GOFLBALL SIZE HAIL
0830 PM HAIL 4 ENE LINCOLN 40.84N 96.62W
06/20/2010 E1.75 INCH LANCASTER NE TRAINED SPOTTER
HEAVY RAIN ALSO 2 INCHES
0842 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E2.50 INCH LANCASTER NE TRAINED SPOTTER
1 MILE NORTH NORTHWEST OF HAVELOCK IN LINCOLN
0909 PM FLASH FLOOD LINCOLN 40.82N 96.69W
06/20/2010 LANCASTER NE TRAINED SPOTTER
6 TO 8 INCHES OF WATER COVERING ROADS AT SUPERIOR AND
26TH ST.
0959 PM FLASH FLOOD WEEPING WATER 40.87N 96.14W
06/20/2010 CASS NE LAW ENFORCEMENT
NUMEROUS COUNTY ROADS FLOODED...AS WELL AS STATE SPUR 13
APPROACHING WEEPING WATER AND HWY 50 NEAR THE SPUR. WATER
ENCROACHING HWY 75 NEAR REIKE RD.
0959 PM HEAVY RAIN 1 N WEEPING WATER 40.88N 96.14W
06/20/2010 M3.33 INCH CASS NE LAW ENFORCEMENT
1015 PM FLASH FLOOD ALBION 41.69N 98.00W
06/20/2010 BOONE NE LAW ENFORCEMENT
HWY 91 FLOODED 7 MILES WEST OF ALBION. HWY 14 FLOODED 2
MILES NORTH OF ALBION. WATER BEGINNING TO RECEDE IN BOTH
AREAS.
1015 PM FLASH FLOOD BATTLE CREEK 42.00N 97.60W
06/20/2010 MADISON NE LAW ENFORCEMENT
ROADS FLOODING OUTSIDE TOWN.
1048 PM FLASH FLOOD SYRACUSE 40.66N 96.18W
06/20/2010 OTOE NE LAW ENFORCEMENT
TRAILER PARK BEING EVACUATED IN SYRACUSE DUE TO RISING
WATER.
1052 PM HEAVY RAIN TECUMSEH 40.37N 96.19W
06/20/2010 M0.85 INCH JOHNSON NE CO-OP OBSERVER
MEASURED IN THE LAST HOUR.
1059 PM FLASH FLOOD SYRACUSE 40.66N 96.18W
06/20/2010 OTOE NE TRAINED SPOTTER
STREET FLOODING IN TOWN.
1109 PM FLASH FLOOD 3 S OAKLAND 41.79N 96.47W
06/20/2010 BURT NE LAW ENFORCEMENT
WATER ACROS HIGHWAY 77 AT THIS LOCATION. ALSO WATER
AFFECTING HIGHWAY 32 AROUND MILE MARKER 89-90.
1109 PM FLASH FLOOD WEST POINT 41.84N 96.71W
06/20/2010 CUMING NE LAW ENFORCEMENT
MINOR STREET FLOODING THAT HAS STARTED TO SUBSIDE.
1118 PM FLASH FLOOD LINCOLN 40.82N 96.69W
06/20/2010 LANCASTER NE EMERGENCY MNGR
FLOODING AT ARBOR AND 56TH, HWY 77 AND ALVO, HWY 77 AND
144TH, AND 26TH AND SALTILLO.
1118 PM HEAVY RAIN LINCOLN 40.82N 96.69W
06/20/2010 E2.26 INCH LANCASTER NE EMERGENCY MNGR
27TH AND OLD CHENEY
1118 PM HEAVY RAIN LINCOLN 40.82N 96.69W
06/20/2010 M2.17 INCH LANCASTER NE EMERGENCY MNGR
87TH AND A ST.
1118 PM HEAVY RAIN LINCOLN 40.82N 96.69W
06/20/2010 M3.50 INCH LANCASTER NE EMERGENCY MNGR
CHENEY ST BETWEEN 98TH AND 92ND.
1124 PM HEAVY RAIN STANTON 41.95N 97.22W
06/20/2010 M3.75 INCH STANTON NE EMERGENCY MNGR
1124 PM FLASH FLOOD STANTON 41.95N 97.22W
06/20/2010 STANTON NE EMERGENCY MNGR
STREETS FLOODED IN TOWN. WATER BEGINNING TO RECEDE.
&&
BMAYESLocal storm report, Jun 21, 1:47 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
147 AM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM FLOOD WEEPING WATER 40.87N 96.14W
06/21/2010 CASS NE EMERGENCY MNGR
FLOODING ALONG WEEPING WATER CREEK. EVACUATIONS AT TOWNS
OF WEEPING WATER...NEHAWKA...UNION AND LAKE WACONDA.
&&
DFOBERTSpecial weather statement, Jun 21, 2:14 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 214 AM CDT MON JUN 21 2010 NEZ050-051-065-066-210815- BUTLER NE-LANCASTER NE-SAUNDERS NE-SEWARD NE- 214 AM CDT MON JUN 21 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN SEWARD...SAUNDERS... NORTHWESTERN LANCASTER AND SOUTHERN BUTLER COUNTIES UNTIL 315 AM CDT... AT 209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CLUSTER OF THUNDERSTORMS NEAR DWIGHT...OR 27 MILES NORTHWEST OF LINCOLN...MOVING NORTHEAST AT 40 MPH. SMALL HAIL IS POSSIBLE WITH THESE STORMS BUT THE MAIN THREAT WILL BE ADDITIONAL LOCALLY HEAVY RAIN...FALLING OVER AN AREA WHERE THE GROUND IS ALREADY VERY SATURATED. SOME COMMUNITIES IN THE PATH OF THIS CLUSTER OF THUNDERSTORMS INCLUDE... GARLAND... DAVID CITY... DWIGHT... BRAINARD... VALPARAISO... PRAGUE... WESTON... WAHOO... MEAD... BRUNO... CERESCO... MALMO... ITHACA... COLON... MEYER
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:41 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 49 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison | 49 min |
| Jun 20, 8:13 PM CDT | Flash Flood Warning | OAX | Lancaster | 4 hr |
| Jun 20, 8:22 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster | 38 min |
| Jun 20, 8:24 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 51 min |
| Jun 20, 9:04 PM CDT | Flash Flood Warning | OAX | Cass | 3 hr |
| Jun 20, 9:07 PM CDT | River Flood Warning | OAX | Dodge | 12 hr |
| Jun 20, 9:07 PM CDT | River Flood Warning | OAX | Cass | 32 hr |
| Jun 20, 9:07 PM CDT | River Flood Warning | OAX | Saunders | 57 hr |
| Jun 20, 9:44 PM CDT | Flash Flood Warning | OAX | Boone, Madison, Stanton | 3 hr |
| Jun 20, 10:31 PM CDT | Flash Flood Warning | OAX | Burt, Cuming | 3 hr |
| Jun 20, 10:47 PM CDT | Flash Flood Warning | OAX | Otoe | 3 hr |
| Jun 20, 11:03 PM CDT | River Flood Warning | OAX | Cass | 22 hr |
| Jun 21, 1:00 AM CDT | River Flood Warning | OAX | Nemaha | 30 hr |
| Jun 21, 4:05 AM CDT | Flash Flood Warning | OAX | Lancaster, Saunders | 5 hr |
| Jun 21, 8:04 AM CDT | River Flood Warning | OAX | Butler | 20 hr |
| Jun 21, 9:29 AM CDT | River Flood Warning | OAX | Seward | 12 hr |
| Jun 21, 9:29 AM CDT | River Flood Warning | OAX | Saline | 8 days |
| Jun 21, 9:29 AM CDT | River Flood Warning | OAX | Gage | 12 hr |
| Jun 21, 9:29 AM CDT | River Flood Warning | OAX | Seward | 6 days |
| Jun 21, 9:29 AM CDT | River Flood Warning | OAX | Saline | 59 hr |
| Jun 21, 9:29 AM CDT | River Flood Warning | OAX | Seward | 43 hr |
| Jun 21, 2:19 PM CDT | River Flood Warning | OAX | Dodge | 4 hr |
| Jun 21, 3:36 PM CDT | Flash Flood Watch | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha and 5 more | 18 hr |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.